# SDR 2005UALA00600

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 54,101 hours, 8,824 cycles
- Engine: Pwa PW4060
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 CENTER WING BOX UPPER SKIN AT RBL 3 AT AFT SPAR CORRODED, SKIN SPLICE FITTING AND AFT SPAR.   CORROSION CAUSED BY MOISTURE IN THE AREA.  BLENDED WING SKIN, FABRICATED REPAIR SHIM BETWEEN SKIN AND FITTING, BLENDED SPAR CHORD, AND FABRICATED MODIFIED FITTING P/N 145T8657-2 PER TIMCO REO (EVA) G10657, REV C, AND UA-EVA-50419 ON NON ROUTINES J7557R, G4070J, G4036J, G4043J AND G7128I.
